# SDR WAA0017207

- Difficulty date: October 25, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK FOUND MEMBRANE CORRODED BETWEEN TRACKS 3 AND 4, STA 200 TO 218.  REMOVED OLD MEMBRANE AND INSTALLED PER 53-01, PAGE 18.  MANUFACTURED AND REPLACED PER SPM 6-70-1.
